advertisement
Question
Posted by: johan | 2007/07/27

Nose bleeds...

Can the use of Adco Dol pain killers cause nose bleeds? I have been having the worse bleeding nose these past few weeks. I have been taking Adco Dol pain killers every day for the past few weeks because of headaches I get. I get sinus and stress related head aches.

Another thing, I used to donate blood for a long time (about 5 years) and I have stopped for the passed year. Could that also be the reason for my nose that bleeds? (eg, if I have too much blood - I know it sounds stupid, but i need to know)

I am a 23 year old male. Maybe that also helps.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Johan

Thank you for visiting health24.com.

Adco Dol will not cause nose bleeds. It can however, be a cause of your chronic headaches. I suggest that you consult a GP regarding the nose bleeds and treatment of your chronic sinusitis. I recommend that you gradually stop the use of the Adco Dol pain killers.

The fact that you are not donating blood for the past year, can not be the cause of your nose bleeds.

Kind regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement